# SDR AWXA200300714

- Difficulty date: June 17, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 13,841 hours, 5,396 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 99172H1464
- Condition: Cracked
- Location: Cockpit
- Part time: 13,841 hours, 5,396 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE EN ROUTE FROM BOS TO PHX THE FIRST OFFICERS WINDSHIELD CRACKED, DIVERTED TO CMH AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11-401.  CENTRAL FAULT DISPLAY SYSTEM TEST OF WINDOW HEAT CONTROLLER NR 2 WAS GOOD, WINDOW HEAT NORMAL.   VENDOR CONFIRMED FAILURE OF F/O WINDSHIELD S/N 99172H1464, FAILURE ANALYSIS WAS NOT ACCOMPLISHED. WINDOW WAS SCRAPPED AT VENDOR.
